Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Taking Lipitor When You're Hiv Positive

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Lipitor and HIV

I found this site after searching on Google for Lipitor Side effects. Now my question(s) are:What has Lipitor got to do with HIV?If I am experiencing muscle pain, is it more harmful to stop taking Lipitor, or less harmfullThanksMalcolm
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...There has been some data suggesting that Lipitor may have a direct effect on HIV but that has not been confirmed by follow-up studies to date. Lipitor can cause muscle damage not related to HIV which can be Read more »

lipitor & HCV/HIV

I have had HCV and HIV for 15 years. I've been on Sustiva/Combivir for over 3 years, CD4 700 viral... Read more »

HAART & Lipitor

Hey Dr. Young,Thanks for your time as always - great to have many outstanding sources such as... Read more »
Articles
AIDS InfoNet

Telling Others You're HIV Positive

...Are the Issues? General Guidelines Special Situations Getting Help What Are the Issues? When you test positive for HIV, it can be difficult to know who to tell about it, and how to tell them. Telling others can be good because: ... Read more »
Test Positive Aware Network

Sustiva

...Increase Kaletra to three tablets twice daily with food (recommended) when taken with Sustiva in people who previously took HIV drugs, especially protease inhibitors. Kaletra cannot be taken once daily with Sustiva. Monitor liver enzymes closely... Read more »
The Well Project

Women, Anemia and HIV/AIDS

... Table of Contents What Is Anemia? Anemia and HIV What Causes Anemia? Diagnosis and Treatment Taking Care of Yourself What Is Anemia? Anemia is a medical problem Read more »
The Body

What Are the Symptoms of HIV and AIDS?

... When it comes to the symptoms of HIV/AIDS, there are three major points to keep in mind: There's a big difference between the symptoms of HIV and the symptoms of advanced Read more »
Connect With Others

Excessive Mastubation

Posted by Anonymous, 5 Replies
Ever since I found out that I'm poz, I've been spending a lot more time mastubating. Is that normal? Or could it be because of the amount of time I've been spending reading posts about sexual issues? Pleasing myself has become an every day thing... Read more »

Excess Medication

Posted by hott4fun, 1 Reply
...I have excess medication such as Lexiva, Epzicom, Metformin, Lipitor, and Tricor. I wonder what I can do with it? Sell it? Give it away? or Throw it away. Its all unopened bottles. Please help! Read more »

Posted by Anonymous
Read more »

Excess Medication

Posted by hott4fun, 2 Replies
...I have excess medication such as Lexiva, Epzicom, Metformin, Lipitor, and Tricor. I wonder what I can do with it? Sell it? Give it away? or Throw it away. Its all unopened bottles. Please help! Read more »